# SDR CA120717014

- Difficulty date: July 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C752
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Condition: Failed
- Location: Fuel System
- Part time: 214 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ONCE THE ACFT WAS SERVICED WITH FUEL, THE CREW NOTED FUEL LEAKING FROM THE WHEEL WELL AREA, MAINTENANCE WAS CALLED, THEY TIGHTENED A FEW FITTINGS THAT WERE FOUND TO HAVE BEEN WEEPING AND THE LEAK APPEARED TO HAVE BEEN STOPPED. THE CREW FLEW THE ACFT TO DESTINATION. ONCE THE ACFT LANDED, IT WAS INSPECTED DRY AND SERVICEABLE.  THE ACFT WAS SERVICED WITH FULL FUEL AND THE CREW WENT HOME, THE NEXT MORNING THE CREW FOUND A SMALL PUDDLE OF FUEL YET AGAIN UNDER THE ACFT. MAINTENANCE DE-FUELED THE ACFT AND FOUND A VENT TUBE HAD DE-LAMINATED ITSELF FROM THE BLADDER THIS BLADDER IS ONLY SIX MONTHS OLD AND HAS 214 HRS ON IT SINCE NEW. THE MFG WAS NOTIFIED AND THEY SUPPLIED A NEW BLADDER ON WARRANTY AGREEING THAT THE PART WAS SUB-STANDARD. THE BLADDER WAS REPLACED WITH NEW AND THE ACFT RELEASED, SERVICEABLE.
